# SDR FDEA201405151041

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH EA 6-5330-167815 PART 2.  REPAIRED FUSELAGE CUT OUT BETWEEN FRAMES 66 - 67 STRINGER 1R - 1L IAW SRM-53-10-12, FIG. 225, CLASSIFIED AS MAJOR CAT B REPAIR.
